| Model Number |
RBYPOD4-A |
| Medical Device Problem Codes |
Material Deformation (2976); Physical Resistance/Sticking (4012); Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the internal iliac artery using pod coils and a lantern delivery microcatheter (lantern).It was reported the patient anatomy was mildly tortuous.During the procedure, the physician implanted a pod coil in the target location.When the physician advanced the next pod coil in the lantern, the physician felt resistance, and the pusher assembly of the pod coil became kinked.Therefore, the pod coil was removed.It was reported the pod coil was found detached on the back table.The procedure was completed using a new pod coil, three penumbra coils 400 (pc400s), and the same lantern.There was no report of an adverse effect to the patient.